# SDR DALA14025825805

- Difficulty date: April 24, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 41,104 hours, 13,693 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1280, FRAME CHAFED S14R.  COMPLIED WITH ERA 524452-14AD, REV ORIGINAL.
